# SDR CALA2020041300832

- Difficulty date: April 12, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N78866
- Make and model: Boeing 757-33N
- Aircraft serial: 32591
- Aircraft time: 58,477 hours, 17,308 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal Depressor
- Part number: 143N6603105
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-06-3-0354) FWD CARGO AFT SEAL DEPRESSOR IS DENTED. REF ST- SAA NR 0091477. FOUND FWD CARGO DOOR AFT SEAL DEPRESSOR AT STA 615 S-20R TO S-25 R OUT OF LIMITS IAW B757-3 SRM 52-30-02 FIG 101 REMOVED, LOCATED AND INSTALLED NEW SEAL DEPRESSOR PN 143N6603-105 IAW B757-3 SRM 51-40-02 AND DWG 143N6603. WORK ACCOMPLISHED BY V919728.
